The Comonotonic Sure-Thing Principle

S.H. Chew, P.P. Wakker

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)5-27
JournalJournal of Risk and Uncertainty
Volume12
Publication statusPublished - 1996

Cite this

Chew, S. H., & Wakker, P. P. (1996). The Comonotonic Sure-Thing Principle. Journal of Risk and Uncertainty, 12, 5-27.
Chew, S.H. ; Wakker, P.P. / The Comonotonic Sure-Thing Principle. In: Journal of Risk and Uncertainty. 1996 ; Vol. 12. pp. 5-27.
@article{c47c6096cffe4f47a3f250575d1f8932,
title = "The Comonotonic Sure-Thing Principle",
author = "S.H. Chew and P.P. Wakker",
year = "1996",
language = "English",
volume = "12",
pages = "5--27",
journal = "Journal of Risk and Uncertainty",
issn = "0895-5645",
publisher = "Springer",

}

Chew, SH & Wakker, PP 1996, 'The Comonotonic Sure-Thing Principle', Journal of Risk and Uncertainty, vol. 12, pp. 5-27.

The Comonotonic Sure-Thing Principle. / Chew, S.H.; Wakker, P.P.

In: Journal of Risk and Uncertainty, Vol. 12, 1996, p. 5-27.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The Comonotonic Sure-Thing Principle

AU - Chew, S.H.

AU - Wakker, P.P.

PY - 1996

Y1 - 1996

M3 - Article

VL - 12

SP - 5

EP - 27

JO - Journal of Risk and Uncertainty

JF - Journal of Risk and Uncertainty

SN - 0895-5645

ER -